Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    17
  • comments
    10
  • views
    7732

DAY 20

lovemetal41

364 views

DAY 20

not much change still, and still not much dryness. the one I had on my lips is completely gone. I kept topping up with vaseline evyer hour or so. But im getting slightly worried, why I am not experiencing dryness???? I am glad too, but im worried that It wont work for me :shhh:((

I have read people getting really dry in a matter of days after startin accutane. But im not experiencing any facial dryness AT ALL. and in one week I will have gone a month and I am still not have any drynessNot even on my body NOTHIN. my lips are completely back to normal today. Im am SO worried now accutane won't work for me!

I have had a break out which SUCKS. The left side of my face looks horrible. It have about 6 or 7 active bumps there, and about 2 on the right side. and a few on my forhead. I usually wear my hair with a side parting on the right side of my head and cos I have side fringe it falls on the left side of my face and covers it. yday I HAD to change my parting to the left side so that I cuould cover the horrible breakout on the left of my face. ugh I hate acne.

:shhh:



2 Comments


Recommended Comments

I think the reason why your experiencing less side effects and late in the program is because you are only on 20 mg a day while most people who do get the side effects early as well as the dreaded IB are taking 60 or 80 mg / day. When you get bumped up to 40 or 60 you should start getting drier but think of it as a GREAT thing that you are not dry because i've seen vlogs of people who were on 20 and experienced little to nothing and after being bumped up they are like yeah I'm soo dry now so yeah but don't worry i think everything your going through is working fine :)

Share this comment


Link to comment
I think the reason why your experiencing less side effects and late in the program is because you are only on 20 mg a day while most people who do get the side effects early as well as the dreaded IB are taking 60 or 80 mg / day. When you get bumped up to 40 or 60 you should start getting drier but think of it as a GREAT thing that you are not dry because i've seen vlogs of people who were on 20 and experienced little to nothing and after being bumped up they are like yeah I'm soo dry now so yeah but don't worry i think everything your going through is working fine :)
thanks for letting me know this. I was really worried, i feel much better now. Allthough i have been on 40 mg for two weeks now. i guess that is too little time to extreme alot of dryness. thanks! :)

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×